# SDR MALA976546

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 5754 · Leading Edge Devices
- Part: Strap
- Condition: Broken
- Location: Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND CENTER HINGE FLAP STRAP BROKEN AD 990417-01.  MAINTENANCE REMOVED AND REPLACED STRAP IAW EO AD 990417-02.
